MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: SMS SOLID SMS SOLID STEM STD SIZE 12; HIP SOLID STEM

MEDACTA INTERNATIONAL SA STEM: SMS SOLID SMS SOLID STEM STD SIZE 12; HIP SOLID STEM
Catalog Number 01.36.052
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 october 2019.Lot 189758: 10 items manufactured and released on 13-feb-2019.Expiration date: 2024-01-31.No anomalies found related to the problem.To date, 2 items of the same lot have been already sold without any other similar reported event.Clinical evaluation performed by medical affairs director few days after primary cementless tha a periprosthetic fracture occurred, with consequent subsidence of the femoral stem.No evidence that a defective device caused this adverse event.
 
Event or Problem Description
Revision due to periprosthethic fracture 9 days after primary.No trauma reported.Stem and head were revised.The surgery was completed successfully.

Brand Name
STEM: SMS SOLID SMS SOLID STEM STD SIZE 12
Common Device Name
HIP SOLID STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9238209
Report Number3005180920-2019-00902
Device Sequence Number1934942
Product Code LZO
UDI-Device Identifier07630030888717
UDI-Public07630030888717
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K181693
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Catalogue Number01.36.052
Device Lot Number189758
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2019
Initial Report FDA Received Date10/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR